Has anyone suffered vertigo, urinary issues and muscle weakness from Dysport? If so, was there any treatment?

  • Wrinklefreebutmiserable
  • 9 months ago

Comments (4)

I had a shot 3 weeks ago. I have become terribly sick. Week 1 was just muscle spasms all over the body, plus tingling all over and pins and needles mainly on left side. Then the headaches started. The pins and needles have abated somewhat. But the spasms became terrible in week 3 and are in my scalp and little fingers, everywhere. Plus I have started twitching all over. Plus palpitations. Now last 2 days this terrible terrible nausea has started, and I am bed-ridden. Weakness all over. Dizzy. Can hardly moved. I am so worried.
  • Reply
Yes I had bad reaction to dysport! The next day had muscle weakness, pain in neck shoulders, anxiety..over the following month pain and fatigue set in. I was then diagnosed with fibromyalgia and chronic fatigue. It's been two years now. It is better but it never went away. I hope you guys fully recover.
  • Reply
I am almost 7 months post injection and it has been a terrible struggle with fatigue, nausea, severe anxiety, sensation that my throat is swelling shut, weakness, palpations, eye pain, and blurred vision. Hoping to b normal again.
  • Reply
Do u still have symptoms?
  • Reply